MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 45 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 PRE-SHAPED 45 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681900
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during stent assisted coil embolization procedure, the subject microcatheter was used to deliver a stent.During the process of retraction and releasing tension of the subject microcatheter, the marker ring of the subject microcatheter got fractured and remained within the intracranial vessel of the patient.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
This is 1st of 2nd mdr.
 
Additional Manufacturer Narrative
This is 1st of 2nd mdr.D4 expiration date: updated.D4 gtin: updated.D9 product available to stryker: updated.D9 returned to manufacturer on: updated.H3 device evaluated by mfg: updated.H4 manufacturing date: updated.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject microcatheter was returned with a stent delivery wire (sdw).The subject microcatheter was noted to be broken/fractured at the distal end.The distal marker band was not present on the device.The subject microcatheter shaft was noted to be flat crushed.For functional inspection, the subject microcatheter shaft was able to be flushed.A 0.023" pin gauge was verified to meet the subject microcatheter shaft when inserted into the subject microcatheter hub.A 0.0158" patency mandrel was unable to be completely advanced through the subject microcatheter.Resistance was noted at the damaged area.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported defect was confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, the device confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.It was reported that the marker ring of the subject microcatheter fractured and remained within the intracranial vessel of the patient.During analysis, the subject microcatheter was noted to be broken/fractured at the distal end.The distal marker band was not present on the device.The subject microcatheter shaft was noted to be flat/crushed.The subject microcatheter shaft was able to be flushed.A 0.023" pin gauge was verified to meet the subject microcatheter shaft when inserted into the subject microcatheter hub.A 0.0158" patency mandrel was unable to be completely advanced through the subject microcatheter.Resistance was noted at the damaged area.Based on a review of all available information and the analysis of the returned device it is probable that the subject microcatheter shaft was damaged during manipulation of the device during the attempt to advance the stent.There may have been friction during the procedure.An assignable cause of procedural factors will be assigned to the as reported/as analysed ¿ro marker(s) detached/separated/not visible under fluoroscopy', 'catheter shaft friction' and 'un-retrieved device fragments' as well as the as analysed 'catheter shaft flat/crushed' and 'catheter tip broken/fractured during use' as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description

Brand Name
EXCELSIOR SL-10 PRE-SHAPED 45 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24304740
Report Number3008881809-2026-00075
Device Sequence Number5142352
Product Code DQY
UDI-Device Identifier04546540688224
UDI-Public(01)04546540688224(17)270309(10)25501773
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681900
Device Lot Number25501773
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COIL (UNKNOWN).; NEUROFORM ATLAS STENT(STRYKER).; SYNCHRO GUIDEWIRE (STRYKER).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient RaceAsian